# SDR GTIA2016031701488

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 13,442 hours, 6,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SEAL SQUEAKS. INSPECTED L2 AFT PASSENGER DOOR IAW AMM 52-10-00.  NO DEFECTS NOTED.
